# SDR CA131021015

- Difficulty date: October 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT642A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Coupling
- Condition: Disengaged
- Location: Fcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AN UNCONTROLLED ACCELERATION WAS EXPERIENCED DURING THE STARTING PROCEDURE FOR MEDICAL RETRIEVAL MISSION.   THE PILOT SHUTDOWN THE ENGINE AND NO ACCIDENCES WERE RECORDED.  THE ON GROUND INVESTIGATION REVEALED THAT THE FCU COUPLING WAS FOUND DISENGAGED FROM FCU,  PUSHED TOO FAR INTO FUEL PUMP CAUSING SPLINE TO DISENGAGE FROM FCU.
